Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 21, Pages 1077-1096
http://dx.doi.org/10.1155/S0161171204307155

Derivations of quasi *-algebras

1Dipartimento di Matematica e Applicazioni, Facoltà d' Ingegneria, Università di Palermo, Viale delle Scienze, Palermo 90128, Italy
2Department of Applied Mathematics, Fukuoka University, Fukuoka 814-80, Japan
3Dipartimento di Matematica e Applicazioni, Università di Palermo, Via Archirafi 34, Palermo 90123, Italy

Received 17 July 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The spatiality of derivations of quasi *-algebras is investigated by means of representation theory. Moreover, in view of physical applications, the spatiality of the limit of a family of spatial derivations is considered.